# SDR SWAA2022022294696

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING T.E. DEFLECTOR RIB BULB SEAL RETAINER HAS EVIDENCE OF CRACK. / REMOVED AND REPLACED RT. WING T.E. DEFLECTOR RIB BULB SEAL RETAINER IAW BOEING DWG 115A2930 REV: - AND B737 SRM 51-40-02-0G-0 ATAG A85142
